# SDR AALA202412022933

- Difficulty date: November 18, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 36,664 hours, 14,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043621100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED HOLE ON LOWER SILL RIGHT UPPER/INBOARD SIDE SPLICE LOCATED AT FR 66 AND S23R. REPLACED SPLICE PER SRM 51-42-11-801.
